# SDR HALA2017040900158

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 37.4 AND 39.2 AT -Y1959 IS CORRODED AT LOCATIONS: FR 38 - 510MM AFT & FR 39 - 90MM AFT. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 97. DAMAGE DIMENSIONS: FR38+510MM INNER VERT UNABLE TO FULLY REMOVE CORROSION AND UNABLE TO MEASURE, FR39+90MM INNER VERT UNABLE TO FULLY REMOVE CORROSION AND UNABLE TO MEASURE. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV 97 LIMITS. RII CARRIED OUT AS PER GMM VOL1 CHAP5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 97 AND DWG'S F53325662, F53325685 ISSUE B. JOB COMPLETE.
